# SDR CA111227003

- Difficulty date: December 23, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8103
- Engine: Pwa PW121
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT THE OIL PRESSURE ON THE NR 2 ENGINE FLUCTUATED AND THE LOW OIL PRESSURE CAUTION LIGHT CAME ON.  THE CREW ELECTED TO SHUTDOWN THE ENGINE AND PERFORMED AN UNEVENTFUL SINGLE ENGINE LANDING.  PRELIMINARY INSPECTION REVEALED METALLIC PARTICLES ON THE RGB CHIP DETECTOR AND NO OIL ON THE SIGHT GLASS.  FDR DOWNLOAD WAS PROVIDED TO FSR.  RECOMMENDS THE SDR BE CLOSED ON THE BASIS OF THE FOLLOWING INFORMATION.
